# SDR DALA2016112309187

- Difficulty date: October 28, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 74,034 hours, 32,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM AT AFT CARGO BAY BETWEEN FRAMES 58 TO 59  STRINGER 44.   REMOVED AND REPLACED THE BEAM.
